# SDR CALA0700450

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 66,721 hours, 30,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6545819U45
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RADIUS OF NOSE WHEEL WELL GUSSET AT AFT END OF NLG ACTUATOR SUPPORT FITTING, NWW STA 251, BL 0.  THE GUSSET WAS REPLACED IAW SRM 51-10-02.
